# SDR SWAA2014020324820

- Difficulty date: January 14, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 33,963 hours, 21,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: SR09530291
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN WINDOW FRAME DOUBLER NR 35 CRACKED AT LOWER AFT CORNER OF WINDOW PANE.  REPAIRED DOUBLER IAW SRM & DRAWING.
